# SDR P5CA9800745

- Difficulty date: March 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857FT
- Make and model: Boeing 747132
- Aircraft serial: 20246
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Condition: Damaged
- Location: Bs 1380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEET METAL DAMAGE TO UPPER KEEL BEAM WEB AT STATION 1380 IN THE RIGHT BODY WHEEL WELL.  REPAIRED DAMAGED SECTION BY CUTTING DOUBLERS AND TRIPLERS PER PAC MA 5310-24:01.
